# SDR DALA2018071304478

- Difficulty date: July 5, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 62,255 hours, 23,023 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Track
- Condition: Contaminated
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING DOOR R(4) DOOR HANDLE NO ROTATING, NOT ARMING. CLEARED DOOR TRACK, DOOR OPS CKS NML.
